vol. 178, no. 3-4, pp. 257–262, 1999.8 J H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linearproblems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000.9 J H. He, “Homotopy perturbation method: a new nonlinear analytical technique,” AppliedMathematics and Computation, vol. 135, no. 1, pp. 73–79, 2003.10 N. A. Khan, A. Ara, and A. Mahmood, “Approximate solution of time-fractional chemical engineeringequations: a comparative study,” International Journal of Chemical Reactor Engineering,vol.8,articleA19, 2010.11 N. A. Khan, N U. Khan, M. Ayaz, and A. Mahmood, “Analytical methods for solving the time-fractional Swift-Hohenberg S-H equation,” Computers and Mathematics with Applications. In press.12 N. A. Khan, A. Ara, S. A. Ali, and M. Jamil, “Orthognal ﬂow impinging on a wall with suction orblowing,” International Journal of Chemical Reactor Engineering. In press.13 A. Yıldırım, “Solution of BVPs for fourth-order integro-diﬀerential equations by using homotopyperturbation method,” Computers & Mathematics with Applications, vol. 56, no. 12, pp. 3175–3180, 2008.14 H. Koc¸ak, T.¨Ozis¸, and A. Yıldırım, “Homotopy perturbation method for the nonlinear dispersiveKm,n,1 equations with fractional time derivatives,” International Journal of Numerical Methods forHeat & Fluid Flow
, vol. 20, no. 2, pp. 174–185, 2010.15 Y. Khan, N. Faraz, A. Yildirim, and Q. Wu, “A series solution of the long porous slider,” Tr ibologyTransac t i o n s , vol. 54, no. 2, pp. 187–191, 2011.16 N. A. Khan, A. Ara, S. A. Ali, and A. Mahmood, “Analytical study of Navier-Stokes equation withfractional orders using He’s homotopy perturbation and variational iteration methods,” InternationalJournal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 9, pp. 1127–1134, 2009.17 H. Aminikhah and J. Biazar, “A new HPM for ordinary diﬀerential equations,” Numerical Methods forPartial Diﬀerential Equations, vol. 26, no. 2, pp. 480–489, 2010.18 H. Aminikhah and M. Hemmatnezhad, “An eﬃcient method for quadratic Riccati diﬀerentialequation,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 4, pp. 835–839,2010.